Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unprotected sex, burning sensation while urinating, weird feelings in stomach. Any ideas?

Hi, I am 17 years old and I had sex (again) unprotected. I know, that is really bad, but this time I took Next Choice. I took it yesterday, (the day after).
Today, I have been having a really hard time going to the bathroom. When I go to pee, I start getting a burning/hurting feeling and I stop. Also, some blood comes out.
Other than when I go to the bathroom, the area right below my stomach just feel weird. I don't know how to explain it. It feels like I still have to go to the bathroom. What is wrong with me?
Someone told me this is just happening because it's the first time I've taken something like that. Is that true? Should I be worried?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From the sceanrio you have explained, it sounds as though you could be suffering from an infection, most probably a urinary tract infection (UTI) or interstitial cystitis (IC), both of which are common infections and easy to treat. They are not sexually transmitted infections, so you need not worry. For your reference I shall list all the most common symptoms of these conditions:
-Burning sensation while urinating
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Lower abdominal and/or flank region pain
-Itching around the genitals
-Blood in urine or immediately after (not always seen)
Not all symptoms need to be present in one individual.

Now, you will have to visit a doctor and get your urine examined, after which the doctor will interpret the report and confirm/rule out the infection. Treatment depends on the result, but usually an antibiotic, along with pain management medication (if pain is present) and a urine alkalizer are prescribed. You should experience an improvement within 24-48 hours of initiation of therapy and be completely healthy by the end of the course (5-7 days).

These symptoms are not directly related to the pill that you have taken, so it is best to rule out an infection. Once the infection is ruled out, we can attribute these symptoms to other causes and may be even consider the pill to be one of them. In the meantime, please consume plenty of water.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor